MathSciNet Relay Station
MathSciNet bibliographic data
MR2388822 (2009a:34115) 34K13 (34K40 92D25)
Liu, Zhijun; Chen, Lansun On positive periodic solutions of a nonautonomous neutral delay $n$-species competitive system. Nonlinear Anal. 68 (2008), no. 6, 1409–1420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement